# SDR SIMA201910154001

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 34,694 hours, 32,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW CEILING LIGHT INOP. R & R EMERGENCY EXIT ROW CEILING LIGHT LAMP IAW EMB 140 AMM 33-50-08. OPC GOOD. RAR
